Uncovered set choice rules

Lombardi, M. (2008) Uncovered set choice rules. Social Choice and Welfare, 31(2), pp. 271-279. (doi:10.1007/s00355-007-0281-9)

Full text not currently available from Enlighten.


I study necessary and sufficient conditions for a choice function to be rationalized in the following sense: there exists a total asymmetric relation T (a tournament) such that, for each feasible (finite) set, the choice set coincides with the uncovered set of T restricted to that feasible set. This notion of ‘maximization’ offers testable restrictions on observable choice behavior.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Lombardi, Dr Michele
Authors: Lombardi, M.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Social Choice and Welfare
Published Online:12 October 2007

University Staff: Request a correction | Enlighten Editors: Update this record